MAUDE Adverse Event Report: FX SOLUTIONS HUMERIS ANATOMIC; CEMENTED SHOULDER PROSTHESIS

FX SOLUTIONS HUMERIS ANATOMIC; CEMENTED SHOULDER PROSTHESIS
Model Number 105-0004
Health Effect - Clinical Code Joint Laxity (4526)
Date of Event 03/07/2022
Type of Reportable Event Serious Injury
Event or Problem Description
The patient was revised on (b)(6) 2022 due to instability.Approximately 5 months after the last surgery.The surgeon explanted 1 double taper (0), 1 2 pegs glenoid (l) and 1 offset head (50x20).The surgeon implanted 1 glenoid baseplate (24), 1 central screw (12), 2 standard screw (25), 2 locking screw (20, 15), 1 centered glenosphere (40) and 1 humeral cup (40/3).
 
Additional Manufacturer Narrative
This mdr has already been submitted to fda by the us importer with report number (b)(4).

Brand Name
HUMERIS ANATOMIC
Common Device Name
CEMENTED SHOULDER PROSTHESIS
Manufacturer (Section D)
FX SOLUTIONS
1663 rue des majornas
viriat, 01440
FR  01440
Manufacturer (Section G)
FX SOLUTIONS
1663 rue des majornas
viriat, 01440
FR   01440
Manufacturer Contact
ratsamy thevenin
1663 rue des majornas
viriat, 01440
FR   01440
MDR Report Key13993200
Report Number3009532798-2022-00077
Device Sequence Number5230134
Product Code KWT
UDI-Device Identifier03701037300190
UDI-Public03701037300190
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K123814
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/15/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date01/06/2023
Device Model Number105-0004
Device Catalogue Number105-0004
Device Lot NumberM2015
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/14/2022
Initial Report FDA Received Date04/04/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexUnknown